# SDR SWAA2023062670407

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 57,237 hours, 34,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OWE CEILING EMERGENCY EXIT SIGN IS LOOSE<[01] RE SECURED OWE CEILING EMERGENCY EXIT SIGN REF AMM 33-51-01.
